MAUDE Adverse Event Report: ZIMMER CAS ROSA RECON PLATFORM 110V; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS ROSA RECON PLATFORM 110V; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 20802010001
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Review of the current repair record identified that the robotic arm was drifting in the collaborative mode.The field service engineer replaced the force torque (ft) sensor, and ft sensor to arm cable, resolving the issue.A definitive root cause cannot be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that after completing a system test, the test arm drifted.There was no patient involvement.Attempts have been made and no further information has been provided.

Brand Name
ROSA RECON PLATFORM 110V
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25015660
Report Number0009617840-2026-00016
Device Sequence Number9713734
Product Code OLO
UDI-Device Identifier00889024511170
UDI-Public(01)00889024511170(11)250115
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K242864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20802010001
Device Lot Number1.4.4.25
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown